Thread: Test and libido
09-02-2004, 12:43 PM #1
Test and libido
Anyone ever heard about libido going down while on test? I'm running 750 mgs of test enanthate /week and it seems to be robbing me of some of the stiffies that I normally get. Any input would be great.
09-02-2004, 12:47 PM #2
It happens to me every time, don't know why though.
09-02-2004, 12:54 PM #3
unfortunately, ive never heard that bro.... The only thing i can think of is that maybe your dosage is to high for your body to compensate to??? (just an idea tho, i really dont know why it would happen...)
09-03-2004, 08:19 AM #4
The first question is...is the test real?
09-03-2004, 08:41 AM #5
I was 9 weeks into 500mg'wk when I started to feel myself shut down. was spirratic but scary.
09-03-2004, 05:35 PM #6
I'm on 1050mg of test prop right now and unbelievably horny.
09-03-2004, 07:19 PM #7
could this be due to estrogen levels rising?
I was the same way
09-03-2004, 10:35 PM #8Junior Member
- Join Date
- Jul 2004
I'm on 1000mg of test enat a week and I can't control myself. It is getting a little bit out of control at times
09-04-2004, 10:24 AM #9
No, never. Ususally my sex drive is going higher and higher with every new shot:-)
09-04-2004, 10:33 AM #10
My tends to be higher than normal......always horny as hell test!
09-04-2004, 10:53 AM #11
the more the dose, the more it makes me wanna.............................................
09-06-2004, 11:23 PM #12
Thanks for the replies y'all. The test is real, but sometimes my libido seems a little off. The gains I've been getting are unbelieveable, and sometimes I'm as hard as an iron stake, but sometimes just not interested.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)